# SDR AALA202509090454

- Difficulty date: July 17, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 72,864 hours, 34,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE AT STR23L BETWEEN FR69-FR70 AFT GALLEY AREA. CRACK L= 1.031 IN. MAINTENANCE REPLACED SHEAR PLAET AT STR 23L BETWEEN FR 69 AND FR 70 AFT GALLEY AREA IAW A319 SRM 51-42-11-801 AND D53474180.
